It is currently Tue Aug 22, 2017 11:24 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Thu Apr 21, 2011 3:58 pm 
Offline
Average Poster
Average Poster

Joined: Thu Mar 24, 2011 6:52 pm
Posts: 5
This is going to sound too strange to most people I am sure. Basically I have been getting some strange thoughts and feelings over the last few days after beeing on buprenorphine for almost a month.
To be honest, the title says it all. Apart from normal bouts of depression I am not somebody who has ever suffered from poor mental health but these pills are making me question it. Indeed, I was very worried until I was lucky enough to find another site where someone has had the same experience. I will post the link if someone else has had the same experience.

Basically, for a few brief periods each day, I am getting the feeling of being enlightened, a feeling that I understand the workings of our life, universe and time itself but in a way that undermines reality as we see it.

I know that most people probably do not feel this, but the fact that two of us have felt nearly exactly the same means that it must be bought on by the subs. From the other persons post, it will stop after the ceasation of the tablets.

I just wondered if anyone else here has had a similar experience.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Apr 21, 2011 7:01 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Tue Mar 29, 2011 2:10 pm
Posts: 231
Location: pacific nw
Hi Wbafan,

Not to scare you but.....

I too have had these feelings...right before I went into a full blown manic state and ended up in a mental hospital. I was on celexa and sub and I cut my dose of sub from 8mg to 4mg when I started having these same type of thoughts. I would talk to your doctor about this asap. Its not a normal side effect of the sub. They diagnosed me with bipolar (whiich I am still not really sure about) and now I am on abilify and 8mg sub.

I know these thoughts can seem enlightning but scary things can start happening too. I totally know what you are going through.....I am going to PM you! Stay safe out there and please tell someone how you feel! Love, orange doll!!!


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jul 11, 2011 10:39 am 
Offline
Average Poster
Average Poster

Joined: Fri Jul 01, 2011 11:44 am
Posts: 10
I think your feeling could be attributed to several things. Depending on what drug you were abusing and how much for how long has a lot to do with it. I think it could be a rebound type of thing. If you were a deep thinker before your abuse started your feelings of enlightenment could be caused by the regression of any intelligent thoughts you were having while high.

I always considered myself a semi-intelectual before I started abusing heroin. I liked to read and think about things. When I was abusing I didn't care about anything except heroin. When I got clean I started reading about eastern philosophies and practicing meditation. I get a feeling of well being and enlightenment as well. Somtkmes during meditation I get a sense of deep understanding of complicated things like time and space. Things I am interested in, but have no formal education.

I just see these things as my brain going crazy with stimulus after being held down for so long with drug abuse. It's like it was under active for so long, now it's making up for lost time. So for now I just try to feed my brain information to feed it and i appreciate the times when I think I am smarter than I really am.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Mon Jul 11, 2011 10:51 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
suBNex,

That's a really great post. You explained that clearly and concisely and it makes perfect sense to me. Thanks for sharing. :)

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jul 11, 2011 5:15 pm 
Offline
New Poster
New Poster

Joined: Tue Jul 05, 2011 9:27 am
Posts: 3
Do you think it was maybe because you were high?? Im only half-joking...the Suboxone made a totally out of it and I felt weird almost the whole time I was on it-which is why I have stopped using it. Good luck to you!!


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jul 11, 2011 5:23 pm 
Offline
Average Poster
Average Poster

Joined: Fri Jul 01, 2011 11:44 am
Posts: 10
Hatmaker, I'm glad that you understood what I meant. The original poster had a good question that I thought only I had.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group